# SDR F3LA2012062600771

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 35,752 hours, 17,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Smoke
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C LP 686501; EMERGENCY EXIT LIGHT PATH 17C ILLUMINATED AND PRODUCED SMOKE AFTER POWER TRANSFER.  NOTE; PASSENGER SMASHED LIGHT UNTIL IT QUIT SMOKING.  R & R LIGHT ASSY, OPS CHECKED GOOD REF AMM 33-51-19 PB401. INSPECTED SEAT WIRING, NO FURTHER DAMAGED NOTED.
